Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 30 Count, 10 mg

Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 30 Count, 10 mg

Zyrtec

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Relieve your worst allergy symptoms, indoors and outContains 10 mg of cetirizine HCL per tablet24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat#1 allergist-recommended brand among OTC oral antihistaminesStarts working at hour 1 and keeps on working for a
...more >>

Ingredients

Active Ingredient (in each tablet): Cetirizine HCl 10 mg
Inactive Ingredients: Colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide

Always refer to the actual package for the most accurate information